Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

daniel89

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About daniel89

  • Rank
    New Member
  1. my doctor said that it is safer to run lower dose but longer accutane courses? he said that it will also take longer to see results...so maybe this is y my face hasnt improved so much
  2. yes i spoke to my derm last time i went in about this and he said 60mg is the maximum for my bodyweight. his reasoning was that he believes it is safer to take a lower dose for a longer period of time (hence my 6 and a half month course). he said that what is most important is the total dose taken not how much taken in one day. my course is 150 mg/kg (i am 72 kilos or 160 pounds), so that is exactly nine boxes.
  3. well i use to get cysts on my face and back. i havent gotten any in about two months now. it seems to have fixed up my body acne but for some reason it isnt doing much for the less severe acne on my face
  4. i have about 2 months left now. (67 days) been on for over four months now (132 days) my derm said 60mg is the maximum for my bodyweight (160 pounds). i would say that may face has only gotten about 15-20% better in this time. hopefully big changes will be made in the last two months!
  5. hey guys ive been on accutane 132 days now and my face hasnt rly gotten much better. my course will run about 200 days. started off on 40mg a day for the first 50 days or so and been on 60mg ever since. is it to soon to lose hope or do sometimes results mostly come at the end?
×